Solution of a variational problem for dynamic potential
Differencialʹnye uravneniâ, Tome 24 (1988) no. 11, pp. 1880-1890
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1988_24_11_a4,
author = {S. A. Laptev},
title = {Solution of a variational problem for dynamic potential},
journal = {Differencialʹnye uravneni\^a},
pages = {1880--1890},
year = {1988},
volume = {24},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1988_24_11_a4/}
}
S. A. Laptev. Solution of a variational problem for dynamic potential. Differencialʹnye uravneniâ, Tome 24 (1988) no. 11, pp. 1880-1890. http://geodesic.mathdoc.fr/item/DE_1988_24_11_a4/